# SDR 2002F01111

- Difficulty date: January 31, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N311CE
- Make and model: Saab 340B
- Aircraft serial: 340B214
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Part number: 1734362450
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL PIPE HOT CAME ON AFTER TAKEOFF, AIR RETURN.  TAIL PIPE HOT SENSOR. (M)
